# SDR DXTA2025012202054

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N181QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70154
- Aircraft time: 1,128 hours, 349 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPLOYING GEAR FOR LANDING, RECEIVED AN AMBER R MAIN GEAR DOOR CAS MESSAGE AND AN AMBER L MAIN GEAR DOOR CAS MESSAGE.  DOORS NEVER DID RETRACT AND STAYED EXTENDED UP TO SHUTDOWN.  ECL COMPLIED WITH.   INSPECTED INBOARD GEAR DOORS. NO DEFECTS NOTED. OPS CHECK GOOD. IAW GL7500 AMM CHAPTER 32-00-00
